RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 71, Issue 6  


On the Stability of Diagonal Actions
I. V. Arzhantsev
803
Remarks on Mean Convergence (Boundedness) of Partial Sums of Trigonometric Series
A. S. Belov
807
The “Duck Survival” Problem in Three-Dimensional Singularly Perturbed Systems with Two Slow Variables
A. S. Bobkova, A. Yu. Kolesov, N. Kh. Rozov
818
Algebraic Relations between the Hypergeometric E-Function and Its Derivatives
V. Kh. Salikhov, G. G. Viskina
832
Fractional Differences and Lizorkin–Triebel Spaces
N. L. Kudryavtsev
845
Nonexistence of Solutions of Elliptic Differential Inequalities in Conic Domains
G. G. Laptev
855
On the Convergence of Solutions of Singularly Perturbed Boundary-Value Problems for the Laplace Operator
M. Yu. Planida
867
Completeness of the Root Function System of a Nonlocal Problem in $L_p$
V. V. Pod'yapol'skii
878
On Infinite Systems of Linear Autonomous and Nonautonomous Stochastic Equations
T. S. Rybnikova
890
Hugoniót–Maslov Conditions for Vortex Singular Solutions of the Shallow Water Equations
E. S. Semenov
902
Dilations, Product Systems, and Weak Dilations
M. Skeide
914
Subnormal Structure of Two-Dimensional Linear Groups over Full Rings
S. Tazhetdinov
924
A Discrete Analog of Euler's Summation Formula
A. V. Ustinov
931
An Extremal Problem about Probability Distributions
È. È. Shnol'
937

Brief Communications
The Maslov Complex Germ in the Case of a Degenerate Rest Point of the Hamiltonian
O. V. Man'ko
946
On the Milnor Number of an Equivariant Singularity
S. P. Chulkov
950
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019